# SDR DALA2017110107883

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT LOWER CARGO DOOR FRAME BETWEEN BS 954 AND 994.  THE DOOR FRAME WAS REPAIRED IAW ER/A 562361-14, REV ORIG, AND ETI-17-17-203, REV 3.
